# SDR IPXA1670457

- Difficulty date: November 26, 2011
- Submitted: November 28, 2011
- Operation: Air carrier
- Aircraft: N322UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27748
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143T587683
- Condition: Damaged
- Location: Bs 666
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD FLOOR PANEL STA 666 CENTERLINE INTERIM REPAIR.  REPAIRED IAW SRM 53-00-50-2R.
